Birth Control Pills and weight gainMy 20 year old daughter has taken birth control pills for about 2 years now and she used to be a trim 123 pounds and has gained at least 30 pounds in the 2 years and she is devastated and while she has stopped using the pills she cannot lose the weight. Are there remedies to help with weight reduction post bc use?
Pickleplan6 on 2019-01-23
One dose means 2 pills or drops.
♥ kadwa 10 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.